Diskretnyi Analiz i Issledovanie Operatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretnyi Analiz i Issledovanie Operatsii, 2013, Volume 20, Issue 4, Pages 88–97 (Mi da741)  

Simple cycles in the $n$-cube with a large group of automorphisms

A. L. Perezhoginab

a Novosibirsk State University, 2 Pirogov St., 630090 Novosibirsk, Russia
b Sobolev Institute of Mathematics, 4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia
References:
Abstract: The cycle automorphism in the $n$-cube is the automorphism of the cube that leaves the cycle in place and does not change its orientation. An upper bound for the order of the group of cycle automorphisms in the $n$-cube is found. We obtain the construction for building long simple cycles for which the order of the group reaches the upper bound. Bibliogr. 3.
Keywords: $n$-cube, cycle, automorphism, orbit, lattice.
Received: 27.03.2013
Revised: 29.05.2013
English version:
Journal of Applied and Industrial Mathematics, 2013, Volume 7, Issue 4, Pages 567–573
DOI: https://doi.org/10.1134/S199047891304011X
Bibliographic databases:
Document Type: Article
UDC: 519.174
Language: Russian
Citation: A. L. Perezhogin, “Simple cycles in the $n$-cube with a large group of automorphisms”, Diskretn. Anal. Issled. Oper., 20:4 (2013), 88–97; J. Appl. Industr. Math., 7:4 (2013), 567–573
Citation in format AMSBIB
\Bibitem{Per13}
\by A.~L.~Perezhogin
\paper Simple cycles in the $n$-cube with a~large group of automorphisms
\jour Diskretn. Anal. Issled. Oper.
\yr 2013
\vol 20
\issue 4
\pages 88--97
\mathnet{http://mi.mathnet.ru/da741}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3114914}
\transl
\jour J. Appl. Industr. Math.
\yr 2013
\vol 7
\issue 4
\pages 567--573
\crossref{https://doi.org/10.1134/S199047891304011X}
Linking options:
  • https://www.mathnet.ru/eng/da741
  • https://www.mathnet.ru/eng/da/v20/i4/p88
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Дискретный анализ и исследование операций
    Statistics & downloads:
    Abstract page:279
    Full-text PDF :186
    References:50
    First page:7
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024